MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an atypical tip tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.The 14f isleeve introducer sheath was placed in the mildly stenotic, mildly calcified, mildly tortuous femoral artery.A balloon aortic valvuloplasty (bav) balloon catheter, an unknown manufacturer's valve delivery system, and a post-dilatation bav balloon catheter were passed through the 14f isleeve introducer sheath.At the conclusion of the procedure during removal of the 14f isleeve introducer sheath, resistance was encountered.After removal from the patient it was observed the tip of the 14f isleeve introducer sheath was torn in an atypical manner with a partially detached flap.No patient complications were reported.
 
Additional Manufacturer Narrative
H3 device evaluated by mfr: the 14f isleeve introducer sheath was returned and device analysis was performed by a bsc quality technician.The returned device consisted of an 14f isleeve introducer sheath with the dilator completely through the sheath and protruding out of the tip of the 14f isleeve introducer sheath.Visual and microscopic examination of the 14f isleeve introducer sheath identified two (2) of the expansion seams were expanded and the device tip was split on both sides of one (1) seam and beginning to split at another seam.As the seams are designed to expand and the tip to split with use to allow passage ancillary devices, this is not considered damage to the device.In addition to the tip split, as the tip was split on both sides of one (1) seam a portion of the tip was torn creating a flap.The tip was also damaged in multiple locations.
 
Event or Problem Description
It was reported that tip tore in a manner with a partially detached flap.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.The 14f isleeve introducer sheath was placed in the mildly stenotic, mildly calcified, mildly tortuous femoral artery.A balloon aortic valvuloplasty (bav) balloon catheter, an unknown manufacturer's valve delivery system, and a post-dilatation bav balloon catheter were passed through the 14f isleeve introducer sheath.At the conclusion of the procedure during removal of the 14f isleeve introducer sheath, resistance was encountered.After removal from the patient it was observed the tip of the 14f isleeve introducer sheath was torn in a manner with a partially detached flap.No patient complications were reported.It was further reported the valve delivery system used was an accurate prime delivery system.Bav and post dilatation bav was performed with a 22mm tru dilatation balloon.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21801139
Report Number2124215-2025-21001
Device Sequence Number8311359
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)270113(10)35611522
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0035611522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown